MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; THERMOMETER,DIGITAL,ORAL,F/C,30 SEC

Medline Industries, LP MEDLINE; THERMOMETER,DIGITAL,ORAL,F/C,30 SEC
Catalog Number MDS9950H
Medical Device Problem Codes No Audible Prompt/Feedback (2282); Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the thermometer doesn't work" and "it doesn't beep when the temp is finished taking and the highest the temp reads is 96.".
 
Additional Manufacturer Narrative
The customer reported that the thermometer doesn't work, it doesn't beep when the temp is finished taking, and the highest the temp reads is 96.At this time, a sample was not received for investigation; investigation included review of recent complaint trends, and per vendor, through internal investigation including dhr review and inspection records review, no abnormalities were found.The complaint was not confirmed.Without the sample or picture, it is difficult to truly identify the root cause of the issue; no further action was taken because objectionable trends were not seen for this issue, and the division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
THERMOMETER,DIGITAL,ORAL,F/C,30 SEC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50945266
Report Number1417592-2026-54049
Device Sequence Number10446610
Product Code SDV
UDI-Device Identifier00888277116514
UDI-Public00888277116514
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9950H
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/28/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown